# SDR SWAA2024093026926

- Difficulty date: August 17, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Pulled
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 661BB HAS SEVERAL PULLED FASTENER HOLES ON AFT END (MARKED)<[01] 04 - REPAIRED PER [SRM 51-70-04-2R-9-A00753 (REPAIR 9 - REPAIR OF DAMAGE TO A FASTENER HOLE WITH LAMINATING RESIN AND CHOPPED FIBER - AIRFRAME - PERMANENT)];[02] VERIFIED CORRECTIVE ACTION #1
